# SDR DALA2016073005654

- Difficulty date: July 29, 2016
- Submitted: July 31, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stringer
- Condition: Cracked
- Location: Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND OF 1.500" LENGTH ON STRINGER 11(OUTSIDE) AT THE OUTBD FLAP, INBD DRIVE HINGE AT XRS=164.  STRINGER 11 WAS REPAIRED UNDER TASK CARD 5712-01030-03  AND SERVICE REWORK DRAWING SR09570100 REV B.
